RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1965, Volume 68(110), Number 1, Pages 148–151 (Mi msb4397)  

This article is cited in 3 scientific papers (total in 3 papers)

A uniqueness theorem for functions harmonic in a half-space

I. S. Arshon, M. A. Pak


Full text: PDF file (339 kB)

Bibliographic databases:
UDC: 517.544.2
Received: 26.10.1964

Citation: I. S. Arshon, M. A. Pak, “A uniqueness theorem for functions harmonic in a half-space”, Mat. Sb. (N.S.), 68(110):1 (1965), 148–151

Citation in format AMSBIB
\Bibitem{ArsPak65}
\by I.~S.~Arshon, M.~A.~Pak
\paper A uniqueness theorem for functions harmonic in a half-space
\jour Mat. Sb. (N.S.)
\yr 1965
\vol 68(110)
\issue 1
\pages 148--151
\mathnet{http://mi.mathnet.ru/msb4397}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=197758}
\zmath{https://zbmath.org/?q=an:0148.09701}


Linking options:
  • http://mi.mathnet.ru/eng/msb4397
  • http://mi.mathnet.ru/eng/msb/v110/i1/p148

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. S. Arshon, “On the decrease of harmonic functions of three variables in a solid of revolution”, Math. USSR-Izv., 2:4 (1968), 725–733  mathnet  crossref  mathscinet  zmath
    2. M. A. Pak, “On the decrease of solutions of linear elliptic equations with constant coefficients”, Math. USSR-Sb., 7:3 (1969), 347–351  mathnet  crossref  mathscinet  zmath
    3. Chaus N., “Triviality Classes for Solutions of a System of Partial-Differential Equations in a Half-Space”, Differ. Equ., 19:11 (1983), 1435–1442  mathnet  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988
    Number of views:
    This page:234
    Full text:91

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020